# SDR DALA2015080604855

- Difficulty date: August 5, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 74,240 hours, 56,908 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1003-1220
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CORROSION POINTS ON LT TIE TRACK FROM BS 1003 TO 1220.  DAMAGED TIE TRACK WAS REMOVED IAW SRM 51-30-1. NEW TIE TRACK WAS DRILLED IAW SRM 51-10-4, AND TREATED AND PAINTED IAW SRM 51-10-3, PARA 21 AND 14, AND WAS INSTALLED IAW SRM 51-30-1 AND 51-30-2.
